Items where Author is "Willis, George A."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.


Glöckner, Helge and Willis, George A. (2010) Classification of the simple factors appearing in composition series of totally disconnected contraction groups. Journal F\"ur Die Reine Und Angewandte Mathemati (643). pp. 141-169.

Willis, George A. (2007) Compact open subgroups in simple totally disconnected groups. Journal of Algebra, 312 (1). pp. 405-417.

Baumgartner, Udo and Remy, Bertrand and Willis, George A. (2007) Flat rank of automorphism groups of buildings. Transformation Groups, 12 (3). pp. 413-436.

Dani, S. G. and Shah, Nimish A. and Willis, George A. (2006) Locally compact groups with dense orbits under �d-actions by automorphisms. Ergodic Theory and Dynamical Systems, 26 (5). pp. 1443-1465.

Baumgartner, Udo and Ramagge, Jacqui and Willis, George A. (2006) A compactly generated group whose Hecke algebras admit no bounds on their representations. Glasgow Mathematical Journal, 48 (2). pp. 193-201.

Baumgartner, Udo and Willis, George A. (2006) The direction of an automorphism of a totally disconnected locally compact group. Mathematische Zeitschrift, 252 (2). pp. 393-428.

Baumgartner, Udo and Willis, George A. (2004) Contraction groups and scales of automorphisms of totally disconnected locally compact groups. Israel Journal of Mathematics, 142 (1). pp. 221-248.

Willis, George A. (2004) Tidy subgroups for commuting automorphisms of totally disconnected groups: an analogue of simultaneous triangularisation of matrices. New York Journal of Mathematics, 10 .

Willis, George A. (2001) Factorization in finite-codimensional ideals of group algebras. Proceedings of the London Mathematical Society, 82 .

Willis, George A. (2001) Further properties of the scale function on a totally disconnected group. Journal of Algebra, 237 (1). pp. 142-164.

This list was generated on Sun Feb 17 12:04:20 2019 AEDT.